MathSciNet Relay Station
MathSciNet bibliographic data
MR2078301 (2005b:35097) 35J65 (35J60)
Cîrstea, Florica-Corina; Rădulescu, Vicenţiu Extremal singular solutions for degenerate logistic-type equations in anisotropic media. C. R. Math. Acad. Sci. Paris 339 (2004), no. 2, 119–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement